# SDR SWAA2023020188456

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FRAME HAS CORROSION 1 INCH ABOVE TRANSITION ANGLE F.S. 492.<[01] REMOVED 1EACH FASTENER PER SRM 51-40-02 ; BLENDED CORROSION PER SRM 51-10-02 ; FOUND OUT OF LIMITATION PER SRM 53-30-15-1A-1 .;[02] REMOVED STRAP P/N 143A8206-27 PER SRM 51-40-02;[03] MEASURED REMAINING MATERIAL THICKNESS AND ATTACHED PICTURE;[04] MEASURED REMAINING MATERIAL THICKNESS PER SIP AND ATTACHED PICTURE;[05] UPDATED REMAINING THICKNESS;[06] UPDATED REPAIR TYPE.;[07] INSTALLED 4EA HI-LOKS AT CARGO DOOR CUTOUT AFT DOWN STOP FITTINGS PER  SRM 51-40-02.;[08] RII; INSTALLED 4EA HI-LOKS AT CARGO DOOR CUTOUT AFT DOWN STOP FITTINGS PER SRM 51-40-02. INSPECTION COMPLIED WITH.;[09] REPAIRED FAIL SAFE STRAP MINOR CORROSION TTG8Q00HHP3N. SEE EA 23-153-00119.;[10] NO WORK PERFORMED ON THIS STEP SEE EA 23-153-00119. AND WIP1-WIP6 FOR ALL WORK PERFORMED.
